- -

On the locally functionally countable subalgebra of C(X) on locally functionally countable subalgebra of C(X)

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On the locally functionally countable subalgebra of C(X) on locally functionally countable subalgebra of C(X)

Show full item record

Karamzadeh, OAS.; Namdari, M.; Soltanpour, S. (2015). On the locally functionally countable subalgebra of C(X) on locally functionally countable subalgebra of C(X). Applied General Topology. 16(2):183-207. doi:10.4995/agt.2015.3445.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/72428

Files in this item

Item Metadata

Title: On the locally functionally countable subalgebra of C(X) on locally functionally countable subalgebra of C(X)
Author:
Issued date:
Abstract:
[EN] Let $C_c(X)=\{f\in C(X) : |f(X)|\leq \aleph_0\}$, $C^F(X)=\{f\in C(X): |f(X)|<\infty\}$, and $L_c(X)=\{f\in C(X) : \overline{C_f}=X\}$, where $C_f$ is the union of all open subsets $U\subseteq X$ such that ...[+]
Subjects: Functionally countable space , Socle , Zero-dimensional space , Scattered space , Locally scattered space , $\aleph_0$-selfinjective
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2015.3445
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2015.3445
Type: Artículo

This item appears in the following Collection(s)

Show full item record